# SDR DALA2021071303956

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 2,939 hours, 312 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 3515 FLAP INDICATOR SHOWED FULL FLAPS AT LANDINGS SETTING, CHECKLIST SHOWED FLAPS NOT SET. ON BEFORE LANDING CK, FLAP INDICATOR REMAINED BLUE. MISSED APPROACH EXECUTED. CORRECTIVE ACTION: PERFORMED FLAP AND SLAT OP CHK. (7773534)
